American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A24) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Bobby Wilson. On almost everywhere convergence of strong arithmetic means of Fourier series. Trans. Amer. Math. Soc. 367 (2015) 1467-1500.
Abstract, references, and article information   
View Article: PDF

[2] Roger L. Jones and Gang Wang. Variation inequalities for the Fejér and Poisson kernels. Trans. Amer. Math. Soc. 356 (2004) 4493-4518. MR 2067131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] S. Thangavelu. Summability of Hermite expansions. II . Trans. Amer. Math. Soc. 314 (1989) 143-170. MR 958904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] S. Thangavelu. Summability of Hermite expansions. I . Trans. Amer. Math. Soc. 314 (1989) 119-142. MR 958904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] F. Móricz. On the a.e.\ convergence of the arithmetic means of double orthogonal series . Trans. Amer. Math. Soc. 297 (1986) 763-776. MR 854098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] L. Colzani and P. M. Soardi. $L\sp{p}$ norms of certain kernels of the $N$-dimensional torus . Trans. Amer. Math. Soc. 266 (1981) 617-627. MR 617555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] W. C. Randels. On the summability of Fourier series . Trans. Amer. Math. Soc. 41 (1937) 24-47. MR 1501890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] L. S. Bosanquet. Some arithmetic means connected with Fourier series . Trans. Amer. Math. Soc. 39 (1936) 189-204. MR 1501841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Einar Hille and J. D. Tamarkin. On the summability of Fourier series. I . Trans. Amer. Math. Soc. 34 (1932) 757-783. MR 1501662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Bess M. Eversull. The summability of the triple Fourier series at points of discontinuity of the function developed . Trans. Amer. Math. Soc. 26 (1924) 313-334. MR 1501280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] William F. Osgood. On Cantor's theorem concerning the coefficients of a convergent trigonometric series, with generalizations . Trans. Amer. Math. Soc. 10 (1909) 337-346. MR 1500844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1